# SDR ASAA2022033137860

- Difficulty date: March 31, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,321 hours, 7,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG AND FMC RST LIGHT INTERMITTENTLY ON GROUND IN LAX. GROUNDED - YES. PER B737-900 AMM 34-61-00-839-001 SUBTASK E, FOUND NORMAL YET NUISANCE CONDITION. A/C OK FOR SERVICE.
